Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Broustet, Amaël and Höring, Andreas 2014. Singularities of varieties admitting an endomorphism. Mathematische Annalen, Vol. 360, Issue. 1-2, p. 439.


    Zhang, De-Qi 2014. Invariant hypersurfaces of endomorphisms of projective varieties. Advances in Mathematics, Vol. 252, p. 185.


    DINH, TIEN-CUONG NGUYÊN, VIÊT-ANH and TRUONG, TUYEN TRUNG 2012. ON THE DYNAMICAL DEGREES OF MEROMORPHIC MAPS PRESERVING A FIBRATION. Communications in Contemporary Mathematics, Vol. 14, Issue. 06, p. 1250042.


    ×

Polarized endomorphisms of uniruled varieties. With an appendix by Y. Fujimoto and N. Nakayama

  • De-Qi Zhang (a1)
  • DOI: http://dx.doi.org/10.1112/S0010437X09004278
  • Published online: 21 December 2009
Abstract
Abstract

We show that polarized endomorphisms of rationally connected threefolds with at worst terminal singularities are equivariantly built up from those on ℚ-Fano threefolds, Gorenstein log del Pezzo surfaces and ℙ1. Similar results are obtained for polarized endomorphisms of uniruled threefolds and fourfolds. As a consequence, we show that every smooth Fano threefold with a polarized endomorphism of degree greater than one is rational.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Polarized endomorphisms of uniruled varieties. With an appendix by Y. Fujimoto and N. Nakayama
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Polarized endomorphisms of uniruled varieties. With an appendix by Y. Fujimoto and N. Nakayama
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Polarized endomorphisms of uniruled varieties. With an appendix by Y. Fujimoto and N. Nakayama
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[1]E. Amerik , M. Rovinsky and A. Van de Ven , A boundedness theorem for morphisms between threefolds, Ann. Inst. Fourier (Grenoble) 49 (1999), 405415.

[2]G. Birkhoff , Linear transformations with invariant cones, Amer. Math. Monthly 74 (1967), 274276.

[3]J. A. Chen , M. Chen and D.-Q. Zhang , A non-vanishing theorem for ${\Bbb Q}$-divisors on surfaces, J. Algebra 293 (2005), 363384.

[4]S. Cutkosky , Elementary contractions of Gorenstein threefolds, Math. Ann. 280 (1988), 521525.

[9]J.-M. Hwang and N. Mok , Finite morphisms onto Fano manifolds of Picard number 1 which have rational curves with trivial normal bundles, J. Algebraic Geom. 12 (2003), 627651.

[12]Y. Kawamata , The cone of curves of algebraic varieties, Ann. of Math. (2) 119 (1984), 606633.

[17]S. Mori and S. Mukai , Classification of Fano 3-folds with B2⩾2, Manuscripta Math. 36 (1981), 147162; Manuscripta Math. 110 (2003), 407 (Erratum).

[18]S. Mori and Y. Prokhorov , On ℚ-conic bundles, Publ. Res. Inst. Math. Sci. 44 (2008), 315369.

[19]N. Nakayama , Ruled surfaces with non-trivial surjective endomorphisms, Kyushu J. Math. 56 (2002), 433446.

[25]F. Sakai , Classification of normal surfaces, in Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proceedings of Symposia in Pure Mathematics, vol. 46, Part 1 (American Mathematical Society, Providence, RI, 1987), 451465.

[26]J.-P. Serre , Analogues kählériens de certaines conjectures de Weil, Ann. of Math. (2) 71 (1960), 392394.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: